Here’s a little update on my first 10 days with Zoladex and Livial (HRT).
I have gained 4 pounds in weight; most of which feels like water retention as my arms and legs feel like the Michelin man and my belly is distended and sore but either way it’s pretty hideous.
I am in pain. A lot of pain.
I feel shattered, as if I could sleep for a week. Alongside the all consuming drowsiness I intermittently get the shakes, dizziness and and heart palpitations. I was so tired and disorientated last week I drive out of a fuel station into a moving flow of traffic. Luckily we weren’t hurt but I was shaken and scared.
Am I enjoying this? No. I strongly suspect the worst symptoms are yet to come.
I would assume, rationally, that my body needs a few weeks to adjust to the sudden influx of ovary-freezing Zoladex and hormones that have just been shoved into my poor unsuspecting system.
Who do share this stuff? Because there are other women out there going through it, who want to connect and read about someone else’s progress. Because in the early hours of feeling alone someone may find my blog on Google as I find others who have diarized their journeys.
I hope to be able to report a good outcome for this latest intervention. In the meantime, you will find menopausal me in the corner, shaking quietly.